MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GJ FEEDING TUBE KIT EXTENSION SETS-18 FR, 2.7 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GJ FEEDING TUBE KIT EXTENSION SETS-18 FR, 2.7 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-18-2.7-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via fda user facility report mw report the following information was provided: "there was a piece of tube noted under fluoroscopy during a procedure on (b)(6) 2025.The tube fragment was confirmed via abdominal xray and ct (b)(6) 2025 to be in the distal small bowel.The patient proceeded to surgery on (b)(6) 2025 for exploratory laparotomy to remove object noted from the (b)(6) 2025 ct.The pathology report of the object read "yellow-tan opaque object measuring 45.5 cm in length by 0.6 cm in diameter.Likely part of the gj mickey tube inserted back on (b)(6) 2024.The patient recovered from procedure and was discharged." there was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 18-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30253933, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 27-apr-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GJ FEEDING TUBE KIT EXTENSION SETS-18 FR, 2.7 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24380481
Report Number9611594-2026-00070
Device Sequence Number21402403
Product Code KNT
UDI-Device Identifier00350770441214
UDI-Public(01)00350770441214(240)104412101(11)230412(17)250411(10)30253933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model Number8270-18-2.7-45
Device Catalogue Number8270-18-2.7-45
Device Lot Number30253933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient Weight36 KG